American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Wojciech Bartoszek. Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points . Proc. Amer. Math. Soc. 127 (1999) 1051-1055. MR 1469398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Phullendu Das. Isotopy of abelian quasigroups . Proc. Amer. Math. Soc. 63 (1977) 317-323. MR 0498949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Parfeny P. Saworotnow. Semigroups with positive definite structure . Proc. Amer. Math. Soc. 40 (1973) 421-425. MR 0320640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1